Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Good ideals in Gorenstein local rings obtained by idealization


Authors: Shiro Goto, Shin-ichiro Iai and Mee-kyoung Kim
Journal: Proc. Amer. Math. Soc. 130 (2002), 337-344
MSC (2000): Primary 13H10; Secondary 13H99
DOI: https://doi.org/10.1090/S0002-9939-01-06028-2
Published electronically: May 7, 2001
MathSciNet review: 1862110
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

The structure of certain equimultiple good ideals in Gorenstein local rings obtained by idealization is explored.


References [Enhancements On Off] (What's this?)

  • [BH] W. Bruns and J. Herzog, Cohen-Macaulay rings, Cambridge Studies in Advanced Mathematics, vol. 39, Cambridge University, Cambridge$\cdot $New York$\cdot $Port Chester$\cdot $Sydney, 1993. MR 95h:13020
  • [GI] S. Goto and S. Iai, Embeddings of certain graded rings into their canonical modules, J. Alg. 228 (2000), 377-396. CMP 2000:13
  • [GIW] S. Goto, S. Iai, and K. Watanabe, Good ideals in Gorenstein local rings, Trans. Amer. Math. Soc. 353 (2001), 2309-2346. CMP 2001:08
  • [GK] S. Goto and M. Kim, Equimultiple good ideals, J. Math. Kyoto Univ. (to appear).
  • [GW] S. Goto and K. Watanabe, On graded rings, I, J. Math. Soc. Japan 30 (1978), 179-213. MR 81m:13021
  • [HK] J. Herzog and E. Kunz (eds.), Der kanonische Modul eines Cohen-Macaulay-Rings, Lecture Notes in Mathematics, vol. 238, Springer-Verlag, Berlin$\cdot $Heidelberg$\cdot $New York$\cdot $Tokyo, 1971. MR 54:304
  • [R] I. Reiten, The converse to a theorem of Sharp on Gorenstein modules, Proc. Amer. Math. Soc. 32 (1972), 417-420. MR 45:5128

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13H10, 13H99

Retrieve articles in all journals with MSC (2000): 13H10, 13H99


Additional Information

Shiro Goto
Affiliation: Department of Mathematics, School of Science and Technology, Meiji University, 214-8571 Japan
Email: goto@math.meiji.ac.jp

Shin-ichiro Iai
Affiliation: Department of Mathematics, School of Science and Technology, Meiji University, 214-8571 Japan
Email: s-iai@math.meiji.ac.jp

Mee-kyoung Kim
Affiliation: Department of Mathematics, Sungkyunkwan University, Jangangu Suwon, 440-746 Korea
Email: mkkim@yurim.skku.ac.kr

DOI: https://doi.org/10.1090/S0002-9939-01-06028-2
Keywords: Rees algebra, associated graded ring, Cohen-Macaulay ring, Gorenstein ring, $\mathrm{a}$-invariant
Received by editor(s): January 31, 2000
Received by editor(s) in revised form: June 15, 2000
Published electronically: May 7, 2001
Additional Notes: The first author was supported by the Grant-in-Aid for Scientific Researches in Japan (C(2), No. 11640049).
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society